# SDR EIA2002098

- Difficulty date: September 11, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

KJFK - FOUND ENGINE NR 4 FLAMED OUT DURING DESCENT.  (M)
